# SDR 04236680

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Failed
- Location: Stab Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB TRIM/MACH FAIL.  PERFORMED BITE CHECK OF HSTCU.  CLEANED YOKE MOUNT DISC SWITCHES AND STAB/TRIM SWITCHES.  PERFORMED OPS CHECK.  NO DEFECTS NOTED.
